Méthodes de segmentation non paramétriques
Revue de Statistique Appliquée, Volume 30 (1982) no. 4, p. 39-53
@article{RSA_1982__30_4_39_0,
     author = {Celeux, Gilles and Lechevallier, Yves},
     title = {M\'ethodes de segmentation non param\'etriques},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {30},
     number = {4},
     year = {1982},
     pages = {39-53},
     zbl = {0528.62057},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1982__30_4_39_0}
}
Celeux, Gilles; Lechevallier, Yves. Méthodes de segmentation non paramétriques. Revue de Statistique Appliquée, Volume 30 (1982) no. 4, pp. 39-53. http://www.numdam.org/item/RSA_1982__30_4_39_0/

[CeLe 80] G. Celeux, Y. Lechevallier. - Méthodes de discrimination non paramétriques asymptotiquement efficaces au sens de Bayes. Rapport de Recherche n° 52. INRIA, 1980.

[CLL82] G. Celeux, N. Lauro, Y. Lechevallier. - Contrilenti dell' analizi multidimensionale nello studio di gruppi cliniqui a priori mal définiti. Rivista di statistica applicata (Italie), 1982.

[Fis 36] R.A. Fisher. - The use of multiple measurements in taxinomia problems. Ann. of Enginics, 7.

[Fri 77] J.H. Friedman. - A recursive partitionary decision rule for non parametric classification. IEEE Trans. Comput, pp. 404-408 (Avril 1977). | Zbl 0403.62036

[Go0h 78] L. Gordon, R.A. Ohlsen. - Asymptotically efficient solutions to the classification problem. Annals of Statistics. Vol. 6, n° 3, 1978. | MR 468035 | Zbl 0437.62056

[GGM 80] D.E. Gustafson, S. Gelfand, S.K. Mitter. -A non parametric multiclass partitioning method for classification. Proceed. of 5th International Conference on Pattern Recognition

[Sto 54] D.S. Stoller. - Univariate two-population distribution free discrimination. J. Amer. Statist. Assoc. Vol. 49, pp. 770- 775, 1954. | MR 66608 | Zbl 0057.11605